# SDR ASAA0180306

- Difficulty date: November 30, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING LINE CHECK, EMERGENCY TRACK LIGHTING AT ROW 9 WAS DETERMINED TO BE INOPERATIVE.  REPAIRED BROKEN CONNECTOR WIRE.  LIGHTS THEN OPERATED PROPERLY.  (M)
